# SDR HALA2010112000556

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 1,601 hours, 319 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APROX 3+15 INTO FLT ECAM STATED CTR TO INR: MAN ONLY PLUS INOP SYS - "FUEL AFT XFR" ANNUNCIATED.  CTR TANK 0 QTY, ALL TAIL TANK FUEL XFR TO INNER WING TANKS UNTIL CTR TANK EMPTY.  PERFORMED TSM TASK 28-26-00-810-801.  SYSTEM TESTS ON FCMC 1 AND FCMC 2 OK.  OK FOR SERVICE.
